Man Sues Over Long Lasting Erection

Sexual Reboot Forum Man Sues Over Long Lasting Erection

This topic contains 2 replies, has 1 voice, and was last updated by  Jayson 3 years ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
  • #15114


    NEW YORK – A man has sued the maker of the health drink Boost Plus,

    claiming the vitamin-enriched beverage gave him an erection that would

    not subside and caused him to be hospitalized.

    The lawsuit filed by Christopher Woods of New York said he bought the

    nutrition beverage made by the pharmaceutical company Novartis AG at a

    drugstore on June 5, 2004, and drank it.

    Woods’ court papers say he woke up the next morning “with an erection

    that would not subside” and sought treatment that day for the condition,

    called severe priapism.

    They say Woods, 29, underwent surgery for implantation of a Winter

    shunt, which moves blood from one area to another.

    The lawsuit, filed late Monday, says Woods later had problems that

    required a hospital visit and penile artery embolization, a way of closing

    blood vessels. Closing off some blood flow prevents engorgement and

    lessens the likelihood of an erection.

    Woods’ lawsuit, which seeks unspecified damages, names Novartis

    Consumer Health Inc. as a defendant. A spokeswoman for the company,

    Brandi Robinson, said Tuesday the company was aware of the lawsuit but

    does not comment on pending litigation.

    Woods’ lawyer did not return telephone calls for comment Tuesday.

    Novartis’ Boost Plus Web site describes the drink as “a great tasting, high

    calorie, nutritionally complete oral supplement for people who require

    extra energy and protein in a limited volume,” in vanilla, chocolate and


    [MOD EDIT: URL Removed]

    Someone should try this

    There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program here



    it might be spiked with something quite potent.

    how long did he have priapism for?



    Viagra is say to be capable of causing such problem, which leads to permanent impotence.

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.